# SDR DALA2023050803582

- Difficulty date: May 6, 2023
- Submitted: May 8, 2023
- Operation: Air carrier
- Aircraft: N801NW
- Make and model: Airbus A330-323
- Aircraft serial: 0524
- Aircraft time: 83,417 hours, 10,940 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3301 EMER LIGHT AT 2R FWD (RED) INOP. CORRECTIVE ACTION: RPLCD 2R FWD EMER LIGHT (RED). (4689682)
